American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J32) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Daniel F. Cibotaru and Liviu I. Nicolaescu. Dirac operators on cobordisms: Degenerations and surgery. Trans. Amer. Math. Soc. 364 (2012) 3185-3216.
Abstract, references, and article information   
View Article: PDF

[2] Colette Anné and Junya Takahashi. $p$-spectrum and collapsing of connected sums. Trans. Amer. Math. Soc. 364 (2012) 1711-1735. MR 2869189.
Abstract, references, and article information   
View Article: PDF

[3] E. Yu. Panov. On the Dirichlet problem for first order quasilinear equations on a manifold. Trans. Amer. Math. Soc. 363 (2011) 2393-2446. MR 2763721.
Abstract, references, and article information   
View Article: PDF

[4] Paul Norbury. Magnetic monopoles on manifolds with boundary. Trans. Amer. Math. Soc. 363 (2011) 1287-1309. MR 2737266.
Abstract, references, and article information   
View Article: PDF

[5] Jianguo Cao, Huijun Fan and François Ledrappier. Martin points on open manifolds of non-positive curvature. Trans. Amer. Math. Soc. 359 (2007) 5697-5723. MR 2336303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pierre Guerini and Alessandro Savo. Eigenvalue and gap estimates for the Laplacian acting on $p$-forms. Trans. Amer. Math. Soc. 356 (2004) 319-344. MR 2020035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1